MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24705
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 70% stenosed target lesion was located in the non tortuous and severely calcified vessel.A 2.5mm x 150mm x 150cm coyote balloon catheter was advanced for dilatation.However, during first inflation at 6 atmospheres, the balloon ruptured.The procedure was completed with a different device.No patient serious injury nor complications were reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 70% stenosed target lesion was located in the non tortuous and severely calcified vessel.A 2.5mm x 150mm x 150cm coyote balloon catheter was advanced for dilatation.However, during first inflation at 6 atmospheres, the balloon ruptured.The procedure was completed with a different device.No patient serious injury nor complications were reported.It was further reported that the target lesion was located in the posterior tibial artery.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8459970
Report Number2134265-2019-03097
Device Sequence Number3057748
Product Code DQY
UDI-Device Identifier08714729796534
UDI-Public08714729796534
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2021
Device Model Number24705
Device Catalogue Number24705
Device Lot Number0022294860
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer04/14/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR